# SDR IPXA12572941

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1580 FRAME, INBD FLANGE, INBD SURFACE DAMAGE BELOW S15R, REPAIRED FRAME INBD FLANGE, INBD SURFACE BELOW STR 15R IAW EA 1204 77 IR EO B757-5310-46718-A.
